# SDR AT9900107

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE AFT ENTRY THRESHOLD HAS SEVERAL ENLONGATED HOLES, ALSO E/E COMPARTMENT FLOORBOARD THRESHOLD WITH SURFACE CORROSION AROUND FASTENERS ON UNDERSIDE AND ENLONGATED HOLES.  FABRICATED, HEAT TREATED AND INSTALLED NEW THRESHOLDS IAW DC9 SRM 51-10-4, 51-10-2A, AND RES NR 99196.
